# SDR CA021126002

- Difficulty date: November 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bolkms BK117A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Part number: 10546682
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC UNIT RECEIVED FROM THE USA. UNIT SENT FOR SCHEDULED INSPECTION AND REPAIR OF LEAKAGE. DURING FINAL FUNCTION TEST IT WAS NOTED THAT SYSTEM NR 1 LONGITUDINAL ACTUATOR SERVO VALVE CENTERING PLAY EXCEEDED THE LIMIT.  ACTUATOR DISASSEMBLED AND SERVO VALVE CONNECTING HEAD WAS CRACKED. TOTAL TIME ON HYDRAULIC UNIT 7026.4 HOURS.
